# SDR VJ9800019

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND TITANIUM SKIN CRACKED UNDER PYLON ATTACH ANGLE AT FS 948 BELOW LONGERON 14R.  FABRICATED DOUBLER REPAIR IAW REA SKETCH SK97846.  INSTALLED DOUBLER IAW DC9 SRM 51-30-0, REFERENCE DOUGLAS FAX MSG 0312/CB.
